Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Bleeding and cramps after taking injection. Miscarriage?

I have been on the injection about a month and a half now. I started bleeding about a week ago and have had some cramps but today I ve woken up with severe stomach cramps all day and my bleeding heavier than the last week and I felt a big clump come out of me I went to the toilet and this wasn t like any other blood clot I ve seen it was a stringy big clump with a white jelly soft like bit around a some dark and light red bits which looked like it was in a sack. I have only been reunited with my partner 3 weeks so if I was I couldn t have been any longer than 3 weeks is it possible I miscarried I feel like I m over worrying but what I had wasn t like anything else I ve seen before . I hope you can help . Thanks xxx
Asked On : Wed, 7 Nov 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor